| Model Number |
DTMB1Q1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Respiratory Failure (2484)
| Date of Event |
05/30/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced respiratory failure and a transesophageal echocardiogram (tee) discovered vegetation on the cardiac resynchronization therapy defibrillator (crt-d) system leads.The patient received antibiotics.The crt-d system remains in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Event or Problem Description
It was further reported that the patient had a device check/in office visit a few days later.The source of the infection is unknown.Cultures were performed, results indicated as unknown, no growth.No further action/intervention performed.